# SDR SWIA200312366

- Difficulty date: August 26, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 19,643 hours, 18,253 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Condition: Defective
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FLAP POSITION ON EICAS INTERMITTENTLY FLICKERS 1-3 DEGREES LOWER THAN RIGHT FLAP POSITION - BELOW 8 DEGREE SETTINGS.  REPLACED POTENTIOMETER IN LEFT FLAP POSITION TRANSMITTER IAW CMM 27-55-01 & MM 27-55-01.  OPS CHECK GOOD.
